# SDR AALA981710

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE,  R2 DOOR EMERGENCY EXIT FLOOR PATH LIGHTING JUMPER WIRE BROKEN.  REPLACED R2 DOOR EMERGENCY EXIT FLOOR PATH LIGHT JUMPER WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
